Journal of Applied Mathematics

On Partially Trace Distance Preserving Maps and Reversible Quantum Channels

Long Jian, Kan He, Qing Yuan, and Fei Wang

Full-text: Open access

Abstract

We give a characterization of trace-preserving and positive linear maps preserving trace distance partially, that is, preservers of trace distance of quantum states or pure states rather than all matrices. Applying such results, we give a characterization of quantum channels leaving Helstrom's measure of distinguishability of quantum states or pure states invariant and show that such quantum channels are fully reversible, which are unitary transformations.

Article information

Source
J. Appl. Math., Volume 2013 (2013), Article ID 474291, 5 pages.

Dates
First available in Project Euclid: 14 March 2014

Permanent link to this document
https://projecteuclid.org/euclid.jam/1394808160

Digital Object Identifier
doi:10.1155/2013/474291

Mathematical Reviews number (MathSciNet)
MR3115288

Zentralblatt MATH identifier
06950694

Citation

Jian, Long; He, Kan; Yuan, Qing; Wang, Fei. On Partially Trace Distance Preserving Maps and Reversible Quantum Channels. J. Appl. Math. 2013 (2013), Article ID 474291, 5 pages. doi:10.1155/2013/474291. https://projecteuclid.org/euclid.jam/1394808160


Export citation

References

  • J. C. Hou and J. L. Cui, Introduction to Linear Maps on Operator Algebras, Scince Press in China, Beijing, China, 2004, Chinese.
  • C.-K. Li and N.-K. Tsing, “Linear preserver problems: a brief introduction and some special techniques,” Linear Algebra and its Applications, vol. 162–164, pp. 217–235, 1992.
  • S. Pierce, “A survey of linear preserver problems,” Linear and Multilinear Algebra, vol. 33, no. 1-2, pp. 1–129, 1992.
  • M. D. Choi, “Completely positive linear maps on complex matrices,” Linear Algebra and Its Applications, vol. 10, pp. 285–290, 1975.
  • K. He, J. Hou, and X. Qi, “Characterizing sequential isomorphisms on Hilbert space effect algebras,” Journal of Physics A, vol. 42, pp. 345–203, 2009.
  • K. He, J.-C. Hou, and C.-K. Li, “A geometric characterization of invertible quantum measurement maps,” Journal of Functional Analysis, vol. 264, no. 2, pp. 464–478, 2013.
  • L. Molnár, “Orthogonality preserving transformations on indefinite inner product spaces: generalization of Uhlhorn's version of Wigner's theorem,” Journal of Functional Analysis, vol. 194, no. 2, pp. 248–262, 2002.
  • S. Friedland, C.-K. Li, Y.-T. Poon, and N.-S. Sze, “The automorphism group of separable states in quantum information theory,” Journal of Mathematical Physics, vol. 52, no. 4, Article ID 042203, 8 pages, 2011.
  • J. Hou, “A characterization of positive linear maps and criteria of entanglement for quantum states,” Journal of Physics A, vol. 43, no. 38, Article ID 385201, 20 pages, 2010.
  • R. Blume-Kohout, H. Khoon Ng, D. Poulin, and L. Viola, “Information-preserving structures: a general framework for quantum zero-error information,” Physical Review A, vol. 82, no. 6, Article ID 062306, 25 pages, 2010.
  • F. Hiai, M. Mosonyi, D. Petz, and C. Bény, “Quantum $f$-divergences and error correction,” Reviews in Mathematical Physics A, vol. 23, no. 7, pp. 691–747, 2011.
  • A. Jenčová, “Reversibility conditions for quantum operations,” Reviews in Mathematical Physics, vol. 24, no. 7, Article ID 1250016, 26 pages, 2012.
  • M. A. Nielsen and I. L. Chuang, Quantum Computation and Quantum Information, Cambridge University Press, Cambridge, UK, 2000.
  • L. Molnár and W. Timmermann, “Isometries of quantum states,” Journal of Physics A, vol. 36, no. 1, pp. 267–273, 2003.
  • J.-T. Chan, C.-K. Li, and N.-S. Sze, “Isometries for unitarily invariant norms,” Linear Algebra and Its Applications, vol. 399, pp. 53–70, 2005.
  • L. Molnár and P. Szokol, “Maps on states preserving the relative entropy. II,” Linear Algebra and Its Applications, vol. 432, no. 12, pp. 3343–3350, 2010.
  • J. Arazy, “The isometries of ${C}_{p}$,” Israel Journal of Mathematics, vol. 22, no. 3-4, pp. 247–256, 1975.
  • D. Pérez-García, M. M. Wolf, D. Petz, and M. B. Ruskai, “Contractivity of positive and trace-preserving maps under ${L}_{p}$ norms,” Journal of Mathematical Physics, vol. 47, no. 8, Article ID 083506, 5 pages, 2006.